# SDR AXS2006F00002

- Difficulty date: June 2, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N193WA
- Make and model: Beech 99
- Aircraft serial: U17
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880081
- Part serial: 0724
- Condition: Failed
- Location: Lt Mlg
- Part time: 5,921 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SELECTED GEAR DOWN BUT DID NOT RECEIVE ANY GREEN LIGHTS INDICATING GEAR DOWN AND LOCKED.  PILOT EXECUTED MANUAL GEAR EXTENSION CHECKLIST AND RECEIVED 3 GREEN LIGHT AND THEN EXECUTED A FLY-BY WHERE TOWER OBSERVED GEAR TO BE EXTENDED.  PILOT LANDED AND AS THE NOSE WAS LOWERED THE NOSE GEAR COLLAPSED RESULTING IN DAMAGE TO THE NOSE AREA AND PROPELLERS. THE ROOT CAUSE OF THE COLLAPSE WAS DETERMINED TO BE THE FAILURE OF THE LT MLG ACTUATOR CAUSING A HYDRAULIC LEAK AND LOW HYDRAULIC PRESSURE.  ALTHOUGH INDICATIONS WERE THE GEAR WAS LOCKED AFTER MANUAL EXTENSION THE NOSE GEAR WAS NOT FULLY LOCKED AND COLLAPSED ON LANDING. (K)
